# SDR USAA2012070200022

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 57,850 hours, 39,599 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 1621
- Condition: Out Of Position
- Location: Entry Door
- Part time: 54,705 hours, 8,276 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD ENTRY DOOR SLIDE FELL OUT OF ITS CONTAINER WHEN DOOR WAS OPENED (SLIDE WAS DISARMED).  MAINTENANCE REPLACED FORWARD ENTRY DOOR SLIDE PER AMM 25-61-35-402-003.
